MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM; SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM; SCAFFOLD, DISSECTION REPAIR
Model Number 156135061
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient''s dob or age at time of event, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.The tack device was discarded by the facility, thus no returned product investigation was performed.Based on the complaint details, the user failed to follow the ifu.The ifu warns that failure to perform a post tack implant balloon inflation may result in inadequate tissue apposition and/or inability to seat the anchors.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The tack endovascular system (tes) was used to treat a slightly calcified soft tissue in the tibioperoneal trunk (tp).The first tack was deployed in the distal tp at the origin of the occluded posterior tibial artery.The second tack was deployed in the middle tp, and the third tack went in to the proximal tp at the origin of the anterior tibial artery.Angiogram showed a residual dissection between the second and third tack.Without post dilating, a forth tack was deployed between the second and third tack to treat the residual dissection.However, as the physician was maneuvering the delivery system through the third tack, it got caught and malformed the tacks.A bailout stent was placed to complete the procedure.No patient injury reported.This adverse event is being submitted due to a bailout stent required to complete the procedure.

Brand Name
TACK ENDOVASCULAR SYSTEM
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan ln n
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR
5905 nathan ln n
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan ln n
plymouth, MN 55442
719377-8986
MDR Report Key16678142
Report Number3012608866-2023-00001
Device Sequence Number12099089
Product Code QCT
UDI-Device Identifier00863328000127
UDI-Public00863328000127
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/13/2023
Device Model Number156135061
Device Catalogue Number156135061
Device Lot Number275842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F GUIDE CATHETER UNK MFG; 6F INTRODUCER SHEATH UNK MFG; PHILIPS: 0.014" PHOENIX GUIDEWIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown